# SDR DALA1205950139

- Difficulty date: February 4, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,524 hours, 26,158 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Fastener
- Condition: Missing
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON MOD ERA 389672-14AD DWG 624T0016 SHEET 1.  PRODUCTION FASTENER MISSING; PRI ISSUED FOR WORK TO CONTINUE NO FURTHER REPAIR DATA AT THIS TIME.
